Georgian Mathematical Journal
Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.
Editorial Board Member: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, J. / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio
4 Issues per year
IMPACT FACTOR increased in 2013: 0.340
5-year IMPACT FACTOR: 0.354
Mathematical Citation Quotient 2013: 0.21
Volume 20 (2013)
Volume 19 (2012)
Volume 18 (2011)
Volume 17 (2010)
Volume 16 (2009)
Volume 15 (2008)
Volume 14 (2007)
Volume 7 (2000)
Volume 6 (1999)
Volume 5 (1998)
Volume 4 (1997)
Volume 3 (1996)
Volume 2 (1995)
Most Downloaded Articles
- Fixed points of asymptotically regular mappings in complex-valued metric spaces by Abbas, Mujahid/ Arshad, Muhammad and Azam, Akbar
- A new quasi-reversibility method of a parabolic non-linear evolution equation backwards in time by Tuan, Nguyen Huy
- Freeness conditions for quadratic modules and quadratic chain complexes by Arvasi, Zekeriya and Ulualan, Erdal
On some vector -complementarity problems
1Department of Mathematics, Texas A&M University Kingsville, 700 University Blvd., Kingsville, TX 78363-8202, USA.
2Department of Mathematics, University of Shahrekord, Shahrekord, 88186-34141, Iran.
3Department of Mathematics, Razi University, Kermanshah, 67149, Iran.
4Department of Mathematics, National University of Ireland, Galway, Ireland.
Citation Information: Georgian Mathematical Journal. Volume 18, Issue 4, Pages 597–614, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: 10.1515/GMJ.2011.0046, January 2011
Recently, Huang, Li and O'Regan introduced a class of (scalar) generalized -complementarity problems and three classes of variational inequalities in real Banach spaces for a fixed cone. Our aim is to introduce a vector case of their problems in the real topological vector spaces setting for a moving cone and to generalize their results even in the scalar case.